Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anti-Depressants?

Posted by on Apr. 3, 2013 at 11:03 AM
  • 4 Replies

I am currently battling with myself over coming off of Prozac.  I've read mixed reviews about taking it while pregnant, but it seems that the findings are inconclusive.  I'm genuinely worried about coming off of this for the duration of my pregnancy (Not pregnant yet).  

Has anyone had a healthy pregnancy & baby after continuing anti-depressants throughout the pregnancy?

 


--- Unfit Parenting ---


Please, I'm a miserable troll, stop feeding me this delicious trollfood.

by on Apr. 3, 2013 at 11:03 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-4):
katamike
by Silver Member on Apr. 3, 2013 at 11:08 AM

 Talk to your doctor, If you are emotionally/ mentally unstable without it, then you certainly do not need to be off of it. It can hurt more than help. Maybe there is something safe you can take to replace it?

jellybean8686
by on Apr. 3, 2013 at 11:13 AM
I'm currently on several anti depressants and talked to both my obgyn and my doctor both agreed that the good outwaid the bad when it came to me still being on them. I would certainly see if there was another anti depressant that you could be on while pregnant, if you feel that you need one. I tried to get off my medicine at the start of TTC and had to go back on them. Good luck to you, every person is different.
Posted on the NEW CafeMom Mobile
Libby22
by on Apr. 3, 2013 at 11:14 AM

 I've read that - while it isn't the best thing to do for your baby - if you genuinely need anti-depressants to be stable, it's actually better to stay on them during pregnancy. The benefits of less stress and emotional upheaval to the mother outweigh the negative effects of the drug on the baby. I would 100% consult your doctor though.

michelle21240
by on Apr. 4, 2013 at 3:37 PM

your not suppose to mix that with pregnancy have ou heard about the side effects...... and also if no pregnant those pills will show pstive being pregnant on preg test when your really not.. and sometimes you cant get pregnant taking thse pills.... read the side effects of tryng to get pregnant or talk with obgyn or doctor..i think beforestopping them talk to your doctor because that could be dangerous i would talkto a mental health woker and ask get as much information because that could e iking your life or your soon to be unborn child.... i wish you the best

 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)